MAUDE Adverse Event Report: RAYNHAM GENERATOR CIRCULAR FOOT PEDAL; ¿ELECTROSURGICAL¿

RAYNHAM GENERATOR CIRCULAR FOOT PEDAL; ¿ELECTROSURGICAL¿
Catalog Number 901001CPED
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a generator circular foot pedal (id 901001cped) had a loose connection exposing the wires at the end of the foot pedal connector.No additional information available.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The generator circular foot pedal (id: 901001cpedsrl ) was returned for evaluation.Device history record (dhr): no anomalies occurred during the manufacturing process.Failure analysis: the foot pedal had a loose connection which was exposing wires at the end of the foot pedal.The complaint was confirmed upon receipt.The technician repaired the loose connection exposing the wires at the end of the foot pedal connector.Performed an evaluation and function test.Unit passes all test.Root cause analysis: the complaint was confirmed in the complaint investigation.Potential root causes include insufficient insulation.Currently the complaint issue does not represent an adverse trend, however the issue will continue to be monitored and trended through the complaint evaluation process.The risk remains acceptable per the risk analysis.

Brand Name
GENERATOR CIRCULAR FOOT PEDAL
Common Device Name
¿ELECTROSURGICAL¿
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17281337
Report Number3014334038-2023-00106
Device Sequence Number12082414
Product Code GEI
UDI-Device Identifier10381780530374
UDI-Public10381780530374
Combination Product (Y/N)N
PMA/510(K) Number
K183526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number901001CPED
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer07/21/2023
Initial Report FDA Received Date07/07/2023
Supplement Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown